# SDR DALA2015083005295

- Difficulty date: August 29, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 74,072 hours, 57,043 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAS INADEQUATE DRILL HOLES AND SCRATCHES ON FUEL ACCESS PLATE 2301C.  ACCESS PLATE 2301C WAS REPLACED IAW TABLE 1, SRM 51-22-2A.
